# SDR SIMA20141027009

- Difficulty date: October 27, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14536991001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LIFTING & LOWERING MECHANISM FWD TORSION BAR SUPPORT HAS A CRACK AT BASE OF SUPPORT.  R & R BAGGAGE DOOR LIFTING & LOWERING MECHANISM FWD TORSION BAR SUPPORT IAW AMM 52-32-00.
